MathSciNet Relay Station
MathSciNet bibliographic data
MR1624646 32H50
Bedford, Eric; Pambuccian, Victoria Dynamics of shift-like polynomial diffeomorphisms of ${\bf C}^N$. Conform. Geom. Dyn. 2 (1998), 45–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement